MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000246790

Медицинская библиотека · Dermatology (Basel, Switzerland) · 1994

Cutaneous malignant melanoma appearing during photochemotherapy of mycosis fungoides.

Reseghetti A, Tribbia G, Locati F, Naldi L, Marchesi L

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of malignant melanoma that appeared in a 56-year-old man with mycosis fungoides (stage Ia) during treatment with PUVA. The cumulative UVA dose was 1,177 J/cm2. The pigmented lesion was removed and PUVA therapy discontinued. Histological examination revealed a superficial spreading malignant melanoma (1.77 mm thick, Clark level IV). The delayed-type cutaneous hypersensitivity was studied. The presence of a second malignancy after mycosis fungoides and PUVA therapy may have been coincidental. Nevertheless, this case suggests that the immunosuppression induced by mycosis fungoides and by PUVA therapy might be a pathogenetic factor in the development of malignant melanoma.

Для цитирования: Reseghetti A, Tribbia G, Locati F, Naldi L, Marchesi L. Cutaneous malignant melanoma appearing during photochemotherapy of mycosis fungoides.. Dermatology (Basel, Switzerland). 1994. DOI: 10.1159/000246790.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.